# SDR AALA202509259104

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N880BJ
- Make and model: Boeing 787-8
- Aircraft serial: 66000
- Aircraft time: 12,824 hours, 1,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY PATH LIGHT AT SEAT 26D INOP.  MAINTENANCE REPLACED INOP EMERGENCY LIGHT AT SEAT 26D IAW CMM 25-23-40.
